Journal of Differential Geometry

Minimal hypersurfaces of least area

Laurent Mazet and Harold Rosenberg

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

In this paper, we study closed embedded minimal hypersurfaces in a Riemannian $(n+1)$-manifold $(2 \leq n \leq 6)$ that minimize area among such hypersurfaces. We show they exist and arise either by minimization techniques or by min–max methods: they have index at most $1$. We apply this to obtain a lower area bound for such minimal surfaces in some hyperbolic $3$-manifolds.

Note

The authors were partially supported by the ANR-11-IS01-0002 grant.

Article information

Source
J. Differential Geom., Volume 106, Number 2 (2017), 283-316.

Dates
Received: 27 April 2015
First available in Project Euclid: 14 June 2017

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1497405627

Digital Object Identifier
doi:10.4310/jdg/1497405627

Mathematical Reviews number (MathSciNet)
MR3662993

Zentralblatt MATH identifier
06846952

Citation

Mazet, Laurent; Rosenberg, Harold. Minimal hypersurfaces of least area. J. Differential Geom. 106 (2017), no. 2, 283--316. doi:10.4310/jdg/1497405627. https://projecteuclid.org/euclid.jdg/1497405627


Export citation